Alert archive / Nevada / Wind Advisories in 2025
Wind Advisory 7, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Feb 6, 2025, 12:50 AM PST for Inyo County, San Bernardino County, California; Clark County, Esmeralda County, Nye County, Nevada. It took effect at Feb 6, 2025, 10:00 AM PST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2025, 12:50 AM PST (08:50 UTC)
- In effect from
- Feb 6, 2025, 10:00 AM PST
- Expired
- Feb 7, 2025, 7:00 PM PST
- In force
- 33 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, San Bernardino County, CA, Clark County, NV, Esmeralda County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 184 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 8.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2412 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
406 WWUS75 KVEF 060850 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1250 AM PST Thu Feb 6 2025 AZZ036-NVZ016-020>022-062100- /O.NEW.KVEF.WI.Y.0007.250206T1800Z-250208T0300Z/ Lake Mead National Recreation Area-Northeast Clark County-Las Vegas Valley-Lake Mead National Recreation Area-Southern Clark County- Including the cities of Laughlin, Moapa, North Las Vegas, Oatman, Mohave Valley, Hoover Dam, Boulder City, Searchlight, Mesquite, Cal-Nev-Ari, Overton, Henderson, Bullhead City, Primm, and Las Vegas 1250 AM PST Thu Feb 6 2025 /150 AM MST Thu Feb 6 2025/ ...WIND ADVISORY IN EFFECT FROM 10 AM PST /11 AM MST/ THIS MORNING TO 7 PM PST /8 PM MST/ FRIDAY... * WHAT...South to southwest winds 15 to 25 mph with gusts up to 45 mph expected today. Stronger winds gusting to 55 mph are expected late Thursday night into Friday afternoon especially across the Western and southern edges of the Las Vegas Valley. * WHERE...Lake Mead National Recreation Area, Northeast Clark County, Las Vegas Valley, and Southern Clark County. * WHEN...From 10 AM PST /11 AM MST/ this morning to 7 PM PST /8 PM MST/ Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Pockets of blowing dust will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. && $$ CAZ520>523-062100- /O.NEW.KVEF.WI.Y.0007.250206T1800Z-250208T0300Z/ Owens Valley-White Mountains of Inyo County-Death Valley National Park-Western Mojave Desert- Including the cities of Shoshone, Furnace Creek, Westgard Pass, Daggett, Barstow, Fort Irwin, Olancha, Independence, Bristlecone Pine, Lone Pine, Stovepipe Wells, and Bishop 1250 AM PST Thu Feb 6 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...White and Inyo Mountains, Owens Valley, Death Valley National Park, and Western Mojave Desert. * WHEN...From 10 AM this morning to 7 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong downslope winds may strike suddenly along the US-395 corridor and could overturn high profile vehicles and create pockets of blowing dust. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NVZ017-019-062100- /O.NEW.KVEF.WI.Y.0007.250206T1800Z-250208T0300Z/ Western Clark and Southern Nye County-Spring Mountains-Red Rock Canyon- Including the cities of Pahrump, Desert Rock, Indian Springs, Red Rock Canyon, Amargosa Valley, and Mt Charleston 1250 AM PST Thu Feb 6 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Spring Mountains-Red Rock Canyon and Western Clark and Southern Nye County. * WHEN...From 10 AM this morning to 7 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Strong crosswinds are possible along US-95 between Las Vegas and Desert Rock. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas CO
4 follow-up statements
338 WWUS75 KVEF 060852 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1252 AM PST Thu Feb 6 2025 NVZ014-062100- /O.EXA.KVEF.WI.Y.0007.250206T1800Z-250208T0300Z/ Esmeralda and Central Nye County- Including the cities of Beatty, Dyer, Goldfield, and Silver Peak 1252 AM PST Thu Feb 6 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Esmeralda and Central Nye County. * WHEN...From 10 AM this morning to 7 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ036-NVZ016-020>022-062100- /O.CON.KVEF.WI.Y.0007.250206T1800Z-250208T0300Z/ Lake Mead National Recreation Area-Northeast Clark County-Las Vegas Valley-Lake Mead National Recreation Area-Southern Clark County- Including the cities of Laughlin, Moapa, North Las Vegas, Oatman, Mohave Valley, Hoover Dam, Boulder City, Searchlight, Mesquite, Cal-Nev-Ari, Overton, Henderson, Bullhead City, Primm, and Las Vegas 1252 AM PST Thu Feb 6 2025 /152 AM MST Thu Feb 6 2025/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PST /11 AM MST/ THIS MORNING TO 7 PM PST /8 PM MST/ FRIDAY... * WHAT...South to southwest winds 15 to 25 mph with gusts up to 45 mph expected today. Stronger winds gusting to 55 mph are expected late Thursday night into Friday afternoon especially across the Western and southern edges of the Las Vegas Valley. * WHERE...Lake Mead National Recreation Area, Northeast Clark County, Las Vegas Valley, and Southern Clark County. * WHEN...From 10 AM PST /11 AM MST/ this morning to 7 PM PST /8 PM MST/ Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Pockets of blowing dust will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. && $$ CAZ520>523-062100- /O.CON.KVEF.WI.Y.0007.250206T1800Z-250208T0300Z/ Owens Valley-White Mountains of Inyo County-Death Valley National Park-Western Mojave Desert- Including the cities of Shoshone, Furnace Creek, Westgard Pass, Daggett, Barstow, Fort Irwin, Olancha, Independence, Bristlecone Pine, Lone Pine, Stovepipe Wells, and Bishop 1252 AM PST Thu Feb 6 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...White and Inyo Mountains, Owens Valley, Death Valley National Park, and Western Mojave Desert. * WHEN...From 10 AM this morning to 7 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong downslope winds may strike suddenly along the US-395 corridor and could overturn high profile vehicles and create pockets of blowing dust. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NVZ017-019-062100- /O.CON.KVEF.WI.Y.0007.250206T1800Z-250208T0300Z/ Western Clark and Southern Nye County-Spring Mountains-Red Rock Canyon- Including the cities of Pahrump, Desert Rock, Indian Springs, Red Rock Canyon, Amargosa Valley, and Mt Charleston 1252 AM PST Thu Feb 6 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Spring Mountains-Red Rock Canyon and Western Clark and Southern Nye County. * WHEN...From 10 AM this morning to 7 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Strong crosswinds are possible along US-95 between Las Vegas and Desert Rock. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas CO
476 WWUS75 KVEF 061801 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1001 AM PST Thu Feb 6 2025 AZZ036-NVZ016-020>022-071200- /O.CON.KVEF.WI.Y.0007.000000T0000Z-250208T0300Z/ Lake Mead National Recreation Area-Northeast Clark County-Las Vegas Valley-Lake Mead National Recreation Area-Southern Clark County- Including the cities of Las Vegas, Cal-Nev-Ari, Overton, Boulder City, Mesquite, Primm, Oatman, Henderson, Hoover Dam, Searchlight, Moapa, North Las Vegas, Mohave Valley, Laughlin, and Bullhead City 1001 AM PST Thu Feb 6 2025 /1101 AM MST Thu Feb 6 2025/ ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST / 8 PM MST FRIDAY... * WHAT...South to southwest winds 15 to 25 mph with gusts up to 45 mph expected today. Stronger winds gusting to 55 mph are expected late tonight into Friday afternoon especially across the western and southern edges of the Las Vegas Valley. * WHERE...Lake Mead National Recreation Area, northeastern and southern Clark County, and the Las Vegas Valley. * WHEN...Until 7 PM PST / 8 PM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Pockets of blowing dust will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. && $$ CAZ520>523-071200- /O.CON.KVEF.WI.Y.0007.000000T0000Z-250208T0300Z/ Owens Valley-White Mountains of Inyo County-Death Valley National Park-Western Mojave Desert- Including the cities of Shoshone, Barstow, Daggett, Independence, Stovepipe Wells, Olancha, Furnace Creek, Lone Pine, Westgard Pass, Bristlecone Pine, Bishop, and Fort Irwin 1001 AM PST Thu Feb 6 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...White and Inyo Mountains, Owens Valley, Death Valley National Park, and the western Mojave Desert. * WHEN...Until 7 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong downslope winds may strike suddenly along the Highway 395 corridor and could overturn high-profile vehicles and create pockets of blowing dust. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. Secure outdoor objects. && $$ NVZ014-071200- /O.CON.KVEF.WI.Y.0007.000000T0000Z-250208T0300Z/ Esmeralda and Central Nye County- Including the cities of Goldfield, Silver Peak, Beatty, and Dyer 1001 AM PST Thu Feb 6 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Esmeralda and Central Nye County. * WHEN...Until 7 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ NVZ017-019-071200- /O.CON.KVEF.WI.Y.0007.000000T0000Z-250208T0300Z/ Western Clark and Southern Nye County-Spring Mountains-Red Rock Canyon- Including the cities of Indian Springs, Desert Rock, Mt Charleston, Amargosa Valley, Pahrump, and Red Rock Canyon 1001 AM PST Thu Feb 6 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Spring Mountains-Red Rock Canyon and western Clark and southern Nye County. * WHEN...Until 7 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Strong crosswinds are possible along Highway 95 between Las Vegas and Desert Rock. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JCS
442 WWUS75 KVEF 071114 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 314 AM PST Fri Feb 7 2025 AZZ036-NVZ016-020>022-080300- /O.CON.KVEF.WI.Y.0007.000000T0000Z-250208T0300Z/ Lake Mead National Recreation Area-Northeast Clark County-Las Vegas Valley-Lake Mead National Recreation Area-Southern Clark County- Including the cities of Cal-Nev-Ari, Searchlight, Laughlin, Mesquite, North Las Vegas, Oatman, Boulder City, Hoover Dam, Henderson, Moapa, Las Vegas, Mohave Valley, Bullhead City, Overton, and Primm 314 AM PST Fri Feb 7 2025 /414 AM MST Fri Feb 7 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST /8 PM MST/ THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Lake Mead National Recreation Area, Northeast Clark County, Las Vegas Valley, and Southern Clark County. * WHEN...Until 7 PM PST /8 PM MST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Pockets of blowing dust will reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. && $$ CAZ520>523-080300- /O.CON.KVEF.WI.Y.0007.000000T0000Z-250208T0300Z/ Owens Valley-White Mountains of Inyo County-Death Valley National Park-Western Mojave Desert- Including the cities of Bishop, Furnace Creek, Stovepipe Wells, Daggett, Shoshone, Independence, Barstow, Bristlecone Pine, Fort Irwin, Lone Pine, Olancha, and Westgard Pass 314 AM PST Fri Feb 7 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...White and Inyo Mountains, Owens Valley, Death Valley National Park, and Western Mojave Desert. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong downslope winds may strike suddenly along the Highway 395 corridor and could overturn high-profile vehicles and create pockets of blowing dust. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. Secure outdoor objects. && $$ NVZ014-080300- /O.CON.KVEF.WI.Y.0007.000000T0000Z-250208T0300Z/ Esmeralda and Central Nye County- Including the cities of Silver Peak, Goldfield, Dyer, and Beatty 314 AM PST Fri Feb 7 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Esmeralda and Central Nye County. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ NVZ017-019-080300- /O.CON.KVEF.WI.Y.0007.000000T0000Z-250208T0300Z/ Western Clark and Southern Nye County-Spring Mountains-Red Rock Canyon- Including the cities of Amargosa Valley, Indian Springs, Mt Charleston, Desert Rock, Pahrump, and Red Rock Canyon 314 AM PST Fri Feb 7 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Spring Mountains-Red Rock Canyon and Western Clark and Southern Nye County. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Strong crosswinds are possible along Highway 95 between Las Vegas and Desert Rock. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas MS
610 WWUS75 KVEF 080257 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 657 PM PST Fri Feb 7 2025 AZZ036-CAZ520>523-NVZ014-016-017-019>022-080400- /O.EXP.KVEF.WI.Y.0007.000000T0000Z-250208T0300Z/ Lake Mead National Recreation Area-Owens Valley-White Mountains of Inyo County-Death Valley National Park-Western Mojave Desert- Esmeralda and Central Nye County-Northeast Clark County-Western Clark and Southern Nye County-Spring Mountains-Red Rock Canyon- Las Vegas Valley-Lake Mead National Recreation Area-Southern Clark County- Including the cities of Stovepipe Wells, Bishop, North Las Vegas, Red Rock Canyon, Shoshone, Fort Irwin, Bullhead City, Westgard Pass, Silver Peak, Boulder City, Mesquite, Henderson, Hoover Dam, Mohave Valley, Mt Charleston, Daggett, Goldfield, Independence, Las Vegas, Dyer, Moapa, Desert Rock, Olancha, Overton, Beatty, Lone Pine, Amargosa Valley, Oatman, Furnace Creek, Laughlin, Indian Springs, Primm, Searchlight, Bristlecone Pine, Pahrump, Barstow, and Cal-Nev-Ari 657 PM PST Fri Feb 7 2025 /757 PM MST Fri Feb 7 2025/ ...WIND ADVISORY WILL EXPIRE AT 7 PM PST / 8 PM MST THIS EVENING... Winds have decreased across the area and the Wind Advisory has been allowed to expire on time. $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JCS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Feb 5, 6:19 PM PST, 6 hours 31 minutes earlier.
Area forecast discussion, Feb 5, 6:19 PM PST, 6 hours 31 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 619 PM PST Wed Feb 5 2025 .SYNOPSIS...A brief lull in eastern Sierra snowfall expected today before the atmospheric river takes aim at central California once again Thursday and Friday. Meanwhile, gusty southwest winds return each afternoon heading into the weekend, with the strongest winds on Friday across the Mojave Desert. Temperatures will gradually decrease through the forecast period, dropping below normal by the start of next week. && .UPDATE...Winds in and near the Spring Mountains have diminished considerably early this evening, so cancelled the Wind Advisory. No other changes at this time. && .PREV DISCUSSION... 245 PM PST Wed Feb 5 2025 .DISCUSSION...Today through Tuesday. Precipitation in the eastern Sierra and Owens Valley has subsided this afternoon with clearing skies as we enter a brief lull in atmospheric river moisture. Gusty southwest winds continue for the region as we remain sandwiched between a deep closed low to our north and a Pacific ridge to our south, which has resulted in increased surface pressure gradients across the Desert Southwest. Highest winds have been observed across southern Nevada this afternoon - particularly across the higher terrain - with gusts between 40 and 50 mph, which is in line with our current Wind Advisory in effect for the Spring Mountains, western Clark County and southern Nye County though 10pm tonight. Over the next few days, the closed low that has been parked off the Pacific Northwest coast for the last week will split into two centers of circulation. The eastern center of circulation will quickly kick eastward across the northern CONUS while the western center will push counter-clockwise into northern California on Friday with the help of a reinforcing shortwave in its wake. As this occurs, pressure gradients over the Great Basin and Mojave Deserts will continue to tighten, resulting in a return of gusty southwest winds Thursday and Friday - with Friday's winds being the strongest and most widespread. We will continue to assess the magnitude of Friday's forecast wind speeds, as widespread Wind Advisories may be necessary. Meanwhile, this pattern shift will aim the atmospheric river channel at central California, resulting in another round of significant snowfall in the eastern Sierra beginning Thursday afternoon. For this reason, the Winter Storm Warning for the eastern Sierra slopes remains in good shape and will continue through Friday afternoon. Due to the trajectory of the moisture, modest spillover into the southern Great Basin is likely, with rainfall totals struggling to exceed 0.10" in the Owens Valley and south-central Nevada. Temperatures will gradually decrease through the forecast period, with temperatures dropping below seasonal normals by the start of next week. Forecast confidence for next week remains low at this time, but the active weather pattern in place with a northwesterly flow aloft could result in additional rounds of atmospheric river moisture reaching the Desert Southwest. Stay tuned to the forecast. && .AVIATION...For Harry Reid...Southwest winds with gusts to around 25 knots will continue through the afternoon before eventually decreasing to less than 15 knots this evening. There is still a 25 percent chance of seeing a gust to 30 knots, although the percent chance will decrease as the afternoon progresses. Gusts should end by 03Z and sustained wind speeds should fall below 10 knots shortly after midnight. Similar wind conditions are expected Thursday, with southwest gusts above 20 knots developing after 18Z. Besides a few high clouds with bases AOA 20kft AGL this afternoon, mainly clear skies are expected through tomorrow. For the rest of southern Nevada, northwest Arizona and southeast California...Conditions at the Vegas Valley TAF sites will be similar to those described above at Harry Reid. Winds at KBIH will be light through tonight before increasing above 10 knots with occasional gusts out of the south after 18Z. KDAG will continue to experience gusty westerly winds to 20 knots this afternoon and evening before falling below 10 knots by daybreak. West winds will increase again tomorrow afternoon with gusts to 25 knots possible after 18Z. In the lower Colorado River Valley, moderate south-to- southwest winds will continue through tonight. Winds on Thursday are expected to remain around 15 knots at KEED, while at KIFP, winds will be a bit higher, with gusts to 25 knots possible during the afternoon. Besides a few high clouds with bases AOA 15kft AGL this afternoon, mainly clear skies are expected at most sites through tonight. Clouds will increase along the Sierra tomorrow afternoon, with SCT to BKN skies with bases as low as 10kft AGL developing in the Owens Valley after 19Z. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && UPDATE...Morgan DISCUSSION...Soulat AVIATION...Planz For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
Nearby
Wind Advisories in Nevada, 2025Wind Advisories in California, 2025Wind Advisories in Arizona, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.